# SDR 9806012204

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Lt Static Port
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL350, THE LEFT STATIC PORT HEATER INDICATION LIGHT ILLUMINATED.  RESET CIRCUIT BREAKER, NO HELP.  AIRCRAFT DIVERTED TO CLE AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT STATIC PORT HEATER, OPERATIONAL CHECK OK.
